# SDR 2009FA0001010

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N315CS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600371
- Aircraft time: 4,521 hours, 4,345 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65430087
- Condition: Sticking
- Location: Mlg
- Part time: 4,521 hours, 4,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG DID NOT RETRACT. GEAR UNSAFE LIGHT ILLUMINATED. GEAR SHOWED LOCKED DOWN.
